MathSciNet Relay Station
MathSciNet bibliographic data
MR1125226 46L05 (46M05 47D15)
Effros, Edward G.; Ruan, Zhong-Jin Self-duality for the Haagerup tensor product and Hilbert space factorizations. J. Funct. Anal. 100 (1991), no. 2, 257–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement